# SDR HALA2010080200351

- Difficulty date: August 2, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 29,632 hours, 5,642 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Light
- Condition: False Activation
- Location: Wx Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB: EICAS MESSAGE: "WXR SYS" DURING TAXI UNABLE TO CLEAR BY RESETTING CBS.  TROUBLESHOOT IAW MM34-43-00 NO DEFECTS NOTED. CLEARED STATUS MSG WXR SYS OPS CK NORMALLY OK FOR SERVICE.
